# SDR KBM2005F00092

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,417 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, SHOWING 2 CODE AS TOWER CONTROL RECEIVES 1, REMOVED AND REPLACED.  (K)
